# SDR DALA2018042202741

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS CORROSION BETWEEN BS 1640 - 1661, RBL 57.   FOUND TO BE OUT OF LMITS IAW SRM 53-00-51AD1, FIG 101, DETAIL III.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 146N5230, AND SRM 51-40-02, PG 1-10.
